# SDR 20010220SG001

- Difficulty date: February 1, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24771
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Condition: Lack Of Lube
- Location: Wing L/E
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON RETRACTION, ''LE SLAT DISAGREE'' EICAS MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO DEPARTURE STATION.  LUBRICATED SLAT SYSTEM IAW FAULT ISOLATION MANUAL 27-81 AND AMM 12-21-08.  OPS CHECK GOOD.  (M)
